Alert archive / Indiana / Wind Advisories in 2026

Wind Advisory 3, NWS Indianapolis, IN

March 11, 202628 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Mar 11, 2026, 12:06 AM EDT for 28 counties in Indiana. It took effect at Mar 11, 2026, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 12:06 AM EDT (04:06 UTC)
In effect from
Mar 11, 2026, 8:00 AM EDT
Expired
Mar 11, 2026, 5:00 PM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 28 counties

Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

734 
WWUS73 KIND 110406
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1206 AM EDT Wed Mar 11 2026

INZ039>042-045>049-051>057-060>065-067>072-111215-
/O.NEW.KIND.WI.Y.0003.260311T1200Z-260311T2100Z/
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Spencer, Shoals, Columbus, Muncie,
Carmel, Terre Haute, Linton, Greencastle, Sullivan, Fishers,
Franklin, Mooresville, Washington, Greenfield, Brazil, Greenwood,
Martinsville, Greensburg, Bedford, New Castle, Indianapolis,
Worthington, Shelburn, Anderson, Brownsburg, Nashville,
Rushville, Farmersburg, Carlisle, Parker City, Union City,
Bloomfield, Plainfield, Loogootee, Winchester, Gosport,
Jasonville, Shelbyville, North Vernon, Seymour, Bloomington,
Danville, Noblesville, Farmland, Mitchell, and Vincennes
1206 AM EDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS 
AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts at 45 to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest, and west central Indiana.

* WHEN...From 8 AM this morning to 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ryan
4 follow-up statements
951 
WWUS73 KIND 111032
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
632 AM EDT Wed Mar 11 2026

INZ039>042-045>049-051>057-060>065-067>072-111845-
/O.CON.KIND.WI.Y.0003.260311T1200Z-260311T2100Z/
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Spencer, Shoals, Columbus, Muncie,
Carmel, Terre Haute, Linton, Greencastle, Sullivan, Fishers,
Franklin, Mooresville, Washington, Greenfield, Brazil, Greenwood,
Martinsville, Greensburg, Bedford, New Castle, Indianapolis,
Worthington, Shelburn, Anderson, Brownsburg, Nashville,
Rushville, Farmersburg, Carlisle, Parker City, Union City,
Bloomfield, Plainfield, Loogootee, Winchester, Gosport,
Jasonville, Shelbyville, North Vernon, Seymour, Bloomington,
Danville, Noblesville, Farmland, Mitchell, and Vincennes
632 AM EDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest, and west central Indiana.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ryan
184 
WWUS73 KIND 111340
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
940 AM EDT Wed Mar 11 2026

INZ039>042-045>049-051>057-060>065-067>072-112100-
/O.CON.KIND.WI.Y.0003.000000T0000Z-260311T2100Z/
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Brazil, Indianapolis, Shelburn,
Loogootee, Greencastle, Worthington, Brownsburg, Gosport, Shoals,
Greenfield, Columbus, Carlisle, Bedford, North Vernon, Parker
City, Greenwood, Bloomington, Anderson, Nashville, Sullivan,
Franklin, Union City, Plainfield, Danville, Linton, Shelbyville,
Mooresville, Fishers, Seymour, Greensburg, Rushville, Winchester,
Vincennes, Noblesville, Farmersburg, New Castle, Terre Haute,
Bloomfield, Spencer, Carmel, Mitchell, Washington, Farmland,
Muncie, Jasonville, and Martinsville
940 AM EDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest, and west central Indiana.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JP
624 
WWUS73 KIND 111847
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
247 PM EDT Wed Mar 11 2026

INZ039>042-045>049-051>057-060>065-067>072-112100-
/O.CON.KIND.WI.Y.0003.000000T0000Z-260311T2100Z/
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Brazil, Indianapolis, Shelburn,
Loogootee, Greencastle, Worthington, Brownsburg, Gosport, Shoals,
Greenfield, Columbus, Carlisle, Bedford, North Vernon, Parker
City, Greenwood, Bloomington, Anderson, Nashville, Sullivan,
Franklin, Union City, Plainfield, Danville, Linton, Shelbyville,
Mooresville, Fishers, Seymour, Greensburg, Rushville, Winchester,
Vincennes, Noblesville, Farmersburg, New Castle, Terre Haute,
Bloomfield, Spencer, Carmel, Mitchell, Washington, Farmland,
Muncie, Jasonville, and Martinsville
247 PM EDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...Southwest winds becoming northwest 15 to 25 mph with gusts 
  around 45 are expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest, and west central Indiana.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JP
275 
WWUS73 KIND 112050
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
450 PM EDT Wed Mar 11 2026

INZ039>042-045>049-051>057-060>065-067>072-112200-
/O.EXP.KIND.WI.Y.0003.000000T0000Z-260311T2100Z/
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Greensburg, Anderson, New Castle,
Noblesville, Linton, Farmland, Shelburn, Greenwood, Gosport,
Bloomington, Mitchell, Winchester, Indianapolis, Martinsville,
Mooresville, Spencer, Muncie, Plainfield, Shelbyville,
Worthington, Greenfield, Carmel, Nashville, Danville, Loogootee,
Carlisle, Fishers, Columbus, Franklin, Union City, Jasonville,
Bedford, North Vernon, Washington, Greencastle, Vincennes,
Sullivan, Shoals, Brownsburg, Seymour, Brazil, Rushville,
Farmersburg, Parker City, Terre Haute, and Bloomfield
450 PM EDT Wed Mar 11 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

Stronger wind gusts have exited the central Indiana region to the 
east.

$$

AGM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Mar 10, 10:19 PM EDT, 1 hour 47 minutes earlier. Its key messages:

  • Widespread minor/moderate river flooding continues south of I-70
  • Locally heavy rainfall is expected tonight into Wednesday, which will exacerbate or prolong ongoing flooding
  • Scattered severe storms with all hazards are possible tonight and Wednesday
  • Record warmth today but cooler temperatures expected Thursday
Area forecast discussion, Mar 10, 10:19 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1019 PM EDT Tue Mar 10 2026

.KEY MESSAGES...

- Widespread minor/moderate river flooding continues south of I-70

- Locally heavy rainfall is expected tonight into Wednesday, which
  will exacerbate or prolong ongoing flooding

- Scattered severe storms with all hazards are possible tonight and
  Wednesday

- Record warmth today but cooler temperatures expected Thursday

&&

.MESOSCALE UPDATE...
Issued at 1019 PM EDT Tue Mar 10 2026

Surface analysis late this evening shows a warm front still draped
across northern Illinois and northern Indiana. Central Indiana
remained firmly embedded within the warm sector with southerly
winds in place across the forecast area. Ongoing convection and the
strong supercell over northern Indiana remains on a northeasterly
path along the warm front, where shear is most favorable. Convective
initiation has not occurred in our forecast area and points
upstream that could reach us remain over far western IL and MO.

HRRR suggests overnight that instability across Central Indiana will
continue to weaken, as the convection to the north continues to
stream eastward, remaining north of Central Indiana. Although this
will lead to less favorable conditions for strong severe
thunderstorms, a few isolated severe storms will still be possible.
The main triggering mechanism should should be the push of the
frontal boundary southeast along with a strong LLJ of 60-70 knts
that is suggested to push across the forecast area late overnight
through the morning rush hours. WoFS continues to keep our area
echo/updraft free until at least 0430Z, with upstream echos still
hours away over west central IL. HRRR suggests convection
development over IL to finally push in to Central Indiana late
tonight with the LLJ in the 4a-6a time frame, with showers and
storms continuing through the morning rush hours and into the late
morning.

Severe storms will be possible late tonight with the main threats
being damaging straight line winds and large hail. An isolated
tornado cannot be ruled out, but as stated early, instability at
that time will be much less than what we have been seeing with the
convection near the front.

Otherwise expect a cloudy and warm night within the warm sector.
Temperatures will remain steady or fall only a little, remaining
around 70 until rain onset. Lows around 12Z, when rain has fallen,
should be in the mid 60s.

&&

.SHORT TERM (This evening through Wednesday)...
Issued at 300 PM EDT Tue Mar 10 2026

Through 6PM:

Warm air advection has induced pressure rises over the
eastern Ohio Valley, with a resulting status layer draped across the
region. This has begun to erode some as a EML pushed eastward into
southwest portions of Indiana. This should lead to broken sky cover
progressing through a majority of the stratus deck throughout the
afternoon. SW portions of the state are likely to mixout first and
therefore may see slightly higher afternoon temperatures versus the
rest of central Indiana. It's still not impossible to break the 74F
daily maximum temperature, but we will need to clear out quickly in
order to reach this before peak heating ends.

The 12Z suite of high resolution models continues to show central
Indiana capped in the otherwise buoyant warm sector keeping central
Indiana rain free through 6PM.

6PM to 10PM Severe Threat:

A deep wave will continue its push eastward, with a split jet streak
currently across the mid and upper Mississippi Valleys. This
split jet stream is leading to a modest surface low, with
confluence zones creating an instability gradient over central
Illinois and NW Indiana. This will be the main focus for initiation
this afternoon as the remainder of the warm sector will remain too
capped and cloudy for broad synoptic rising motion to be sufficient
for initiation.

The parameter spacing near this W/E boundary will be rather potent
with steep mid level lapse rates and sufficient low level lapse
rates with high levels of moisture. This will create a corridor of
150 J/kg of 3CAPE along with a very elongated and veered low level
hodograph early this evening over N/NE IL and NW Indiana. All severe
weather threats will be possible, with hail and strong tornadoes as
the main threat. The current expectation is for these supercells to
remain north of our CWA, but with still some boundary variance and
the potential for right turning cells, we cannot rule out this
threat for our far NW locations including Lafayette, Delphi and
Kokomo.

12AM to 12PM (WED) Severe Threat:

The primary threat for central Indiana will be tonight as the
aforementioned low nears and greater moisture advection within a
strengthening LLJ leads to widespread initiation of showers and
thunderstorms. The afternoon and evening thunderstorms over IL and N
IN will likely also induce deep cold pools as well, creating a
tricky severe and flooding forecast for central Indiana. The
emergence of the strong LLJ is still creating a wide area of
destabilized air with 1500-2000 J/kg of CAPE. This along with
effective shear of 40+kt will be plenty for clusters of
thunderstorms capable of producing isolated large hail and damaging
wind gusts. The tornado threat does not look as high as the 6PM-10PM
threat, but the strong LLJ is still leading to a broad area of 150
m2/s2 of 0-1km helicity, of which could lead to isolated tornadoes
throughout the night.

Also of note will be the potential for a narrow corridor of 2-3" of
rain along a stalled cold pool near and north of I-70 between 4AM
and 10AM tomorrow. This could lead to areas of stream/street
flooding along with isolated pockets of flash flooding throughout
tomorrow morning.

&&

.LONG TERM (Wednesday night through Tuesday)...
Issued at 300 PM EDT Tue Mar 10 2026

The long term period will see a somewhat active pattern as a general
upper troughing pattern will be overhead with multiple more
amplified waves pass through. This will also lead to a variety of
temperatures through the period and a few chances of precipitation.

Behind the low pressure system tomorrow, cooler temperatures will
briefly settle in for Wednesday night through Thursday. Surface high
pressure will allow temperatures to trend warmer from the end of the
week to Sunday as well as expected dry conditions aside from the far
north being brushed with the potential for rain due to a short wave
to the north. The short wave will likely bring gusty conditions
Friday as well. The main event for the long term will be a surface
low pressure system and associated strong cold front moving through
central Indiana Sunday into Monday. WAA will likely allow for highs
Sunday in the 60s but by Sunday night, temps should drop into the
20s and possibly teens followed by highs for the start of the new
week in the 20s to 30s. The front will also bring a good chance of
breezy conditions and precipitation for this timeframe mainly for
the latter part of the day Sunday through Monday morning. For this
being an event several days out, models are in good agreement for
general timing but still unclear for exact location and strength of
the low, thus details on impacts and precip amounts are unclear at
this time. For p-type, there is good confidence that it will start
out as rain and should have snow mix in overnight before likely
ending as all snow which could impact Monday morning commute next
week. Winter isn't quite over yet for our area.

Beyond the long term, near normal to slightly below normal temps
should stick around for at least the rest of next week.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 746 PM EDT Tue Mar 10 2026

Impacts:

- Occasional MVFR after 03Z, especially at KLAF...becoming
   widespread near central Indiana terminals by 15Z Wednesday
- Showers/TSRA after 06Z tonight through 19Z Wednesday
- Periodic S to SW wind gusts up to 20-25KT tonight
- Cold fropa Wednesday morning will veer winds to NW by 22Z, with
   stronger gusts up to 27-33KT through late day

Discussion:

Relatively stable low levels over central Indiana should quell any
convective storms through 06Z tonight.  Expect scattered low-VFR
ceilings to meanwhile develop...with occasional MVFR becoming more
frequent from late evening through the overnight, especially near
KLAF.  Scattered -SHRA and embedded/isolated stronger TSRA are
expected later tonight, with brief IFR and gusts to 30-40KT possible
near these few cells.

MVFR stratus to be the rule through most of the day Wednesday...and
into Wednesday evening at KIND. Approaching/passing cold front
Wednesday morning will maintain -SHRA over the region into at least
midday hours.  Winds veering amid the frontal zone from SW to NW
Wednesday will contain higher gusts during the afternoon up to 27-
33KT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Puma
SHORT TERM...Updike
LONG TERM...KF
AVIATION...AGM
Hazardous weather outlook, Mar 10, 10:18 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1018 PM EDT Tue Mar 10 2026

INZ021-028>031-035>049-051>057-060>065-067>072-120230-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
1018 PM EDT Tue Mar 10 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms are expected tonight across Central Indiana. There is
an ENHANCED RISK for severe weather across far northwest parts of
Central Indiana including Attica, Lafayette and Delphi.

Thunderstorms will expand into the area after midnight. Storms will
be capable of producing damaging straight line winds, large hail,
very heavy rain and isolated tornadoes. The primary timeframe for
impacts across central Indiana will be 4 AM through dawn Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will continue on Wednesday with a few severe storms
possible prior to 9 AM...and in the afternoon over the southeast
half of central Indiana.  Locally heavy rainfall will continue
through late Wednesday, with ongoing flooding likely to be
exacerbated or prolonged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight into Wednesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 4:01 AM EDTSpecial Weather StatementINDWarren29 min
Mar 11, 4:25 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe35 min
Mar 11, 7:23 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 1 more52 min
Mar 11, 7:38 AM EDTSpecial Weather StatementINDBoone, Montgomery52 min
Mar 11, 7:45 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 3 more45 min
Mar 11, 7:47 AM EDTAreal Flood AdvisoryINDBoone, Clinton, Fountain, Howard, Montgomery, Parke and 4 more5 hr
Mar 11, 8:10 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Tipton35 min
Mar 11, 8:11 AM EDTSevere Thunderstorm WarningINDBrown, Clay, Greene, Hendricks, Johnson, Marion and 4 more49 min
Mar 11, 8:26 AM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 2 more49 min
Mar 11, 8:37 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Tipton23 min
Mar 11, 8:51 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 3 more54 min
Mar 11, 8:54 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph54 min
Mar 11, 9:56 AM EDTAreal Flood AdvisoryINDDecatur, Jackson, Jennings3 hr
Mar 11, 1:47 PM EDTSpecial Weather StatementINDKnox58 min
Mar 11, 1:50 PM EDTAreal Flood AdvisoryINDBrown, Daviess, Greene, Knox, Martin, Monroe and 1 more5 hr
Mar 11, 2:33 PM EDTSpecial Weather StatementINDBartholomew, Brown42 min
Mar 11, 2:54 PM EDTAreal Flood WarningINDBrown, Daviess, Greene, Knox, Monroe, Sullivan4 hr
Mar 11, 3:03 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur27 min
Mar 11, 3:26 PM EDTSpecial Weather StatementINDDecatur19 min
Mar 11, 3:28 PM EDTAreal Flood AdvisoryINDBartholomew, Decatur, Johnson, Rush, Shelby4 hr

Nearby

Wind Advisories in Indiana, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.